# SDR MALA070063

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 21,182 hours, 23,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CB L8 POPPED OUT IN FLIGHT.  REMOVED AND REPLACED 29LN, EMERGENCY LIGHT SWITCH ON FLIGHT ATTENDANT PANEL IAW SF340 MM 20-20.  EMERGENCY LIGHTS ALL CHECK GOOD IAW MM 33-50.
